ANADIN EXTRA Caplets

ANADIN EXTRA Caplets

Anadin Extra is a powerful pain reliever which gets to work fast on your headaches, aches and pains.

32 Caplets
£4.11
BUY

More Info:

Indications: Mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, and period pains. Symptomatic treatment of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, flu, feverishness and feverish colds.

Only take this medicine if you are over 16 years of age.

Take two caplets with a drink of water. Repeat every 4 hours as required.

Active Ingredients:

  • Paracetamol 200mg
  • Caffeine 45mg
  • Aspirin 300mg

Warnings, Side Effects:

Do not take if you are: - Allergic to aspirin, other NSAIDS, or any of the other ingredients listed in the patient information leaflet - You have, or have had, a stomach ulcer, perforation, or bleeding - You suffer from haemophilia or are taking medicines that reduce blood clotting - You are breastfeeding Talk to your doctor before taking this medicine if you are pregnant, asthmatic, or if you suffer from allergic disease, kidney, liver, or dehydration problems. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Do not take more than 8 caplets in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 3 days, consult your doctor. Do not give to children aged under 16 years. Keep medicines out of the site and reach of children.